On p-nilpotency of finite group with normally embedded maximal subgroups of some Sylow subgroups
Завантаження...
Дата
Автори
Назва журналу
Номер ISSN
Назва тому
Видавець
Інститут прикладної математики і механіки НАН України
Анотація
Let G be a finite group and P be a p-subgroup of G. If P is a Sylow subgroup of some normal subgroup of G, then we say that P is normally embedded in G. Groups with normally embedded maximal subgroups of Sylow p-subgroup, where (|G|, p − 1) = 1, are studied. In particular, the p-nilpotency of such groups is proved.
Опис
Теми
Цитування
On p-nilpotency of finite group with normally embedded maximal subgroups of some Sylow subgroups / A. Trofimuk // Algebra and Discrete Mathematics. — 2020. — Vol. 29, № 1. — С. 139–146. — Бібліогр.: 9 назв. — англ.